# SDR CALA2013101091946

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,676 hours, 11,107 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Leaking
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L HAS LOUD AIR NOISE, DOOR 4L LEAK.  REMOVED & REINSTALLED THRESHOLD SCUFF PLATE IAW AMM 53-11-02-401.  APPLIED REN & ONCE CURED WILL REQUIRE SANDING..  ACCOMPLISHED SANDING OF REN AT DR 4L.
